# SDR 9707159979

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR WARNING HORN SOUNDED CONTINUOUSLY WITH GEAR AND FLAPS RETRACTED AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND S1-85 FLAP SWITCH FULL OF WATER.  REPLACED SWITCH, OPERATIONAL CHECK NORMAL.
